# SDR QMLA2013041113049

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N919WM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0329
- Aircraft time: 6,136 hours, 20,769 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED RAW FUEL IN COCKPIT AND CABIN DURING FLIGHT APPROX 4 MINUTES AFTER TAKEOFF.  RETURNED TO BASE, MECHANIC CALLED IN TO INSPECT ACFT FOUND NO VISABLE FUEL LEAKS GROUND RAN ACFT FOR 10 MINUTES WITH NO FAULTS FOUND.  RETURNED ACFT TO SERVICE.
